MathSciNet Relay Station
MathSciNet bibliographic data
MR891356 (88e:34139) 34K20 (34D05)
Yoneyama, Toshiaki On the ${3\over 2}$ stability theorem for one-dimensional delay-differential equations. J. Math. Anal. Appl. 125 (1987), no. 1, 161–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement